Low albumin is usually dehydration so drinking more water would help you or even drink the Electrolytes sachets that you can buy.
Also low bicarbonate is from loss of bodily fluids...usually urine and/or faeces so I suggest that you start drinking more.
Its a well known fact that those who have a TT are usually low in Calcium and/or D3 so a D3 supplement will fix the D3 problem.
Other than that....nothing major in your labs and levels.
And I hope you are doing well :o)
I have papillary thryoid cancer, TT in 2008. I have had low Vitamin D (23) ever since and take a supplement, but none of the drs. think it has anything to do with the cancer.
Thanks. My albumin is high though not low. I am trying to do well, I just feel tired, sick and am extremely pale.
I should also mention my white cell count is now 10.0, it was 8.1 2 months ago.
My lymphocytes have increaed to 33% and were only 23 or so % 2 months ago.
Is that a big jump? I mentioned it to my boss, who is a gastroenterologist, and he said I should be keeping an eye on it.
My apologies...I meant to type high.
Your albumin is up but not extremely high(borderline) but yes, keep an eye on things.
High albumin concentrations.
Elevated concentrations of albumin in blood are caused by a relative loss of water. This occurs in dehydration, or with prolonged use of a tourniquet. There are no pathological conditions other than dehydration associated with a high albumin concentration. Note however that elevated albumin may indicate artefactual elevation of other analytes such as haemoglobin, lipids and calcium.
I have had similar test results although I have no idea what it means. My albumin has been high, my total protein has been high, my vitamin d -25 is slightly low and my blood phosphate is moderately low. My calcium is actually on the high side of normal. Have they checked your blood phosphate? From what I've read, vitamin d and phosphate can be low and calcium high due to hormone and parathyroid problems as the body is reabsorbing the phosphate to keep the calcium from going too high or something along those lines. I read that on a site that I found on the internet under a search for parathyroid.